MathSciNet Relay Station
MathSciNet bibliographic data
MR695252 (84f:34108) 34K25
Ladas, G.; Sficas, Y. G.; Stavroulakis, I. P. Asymptotic behavior of solutions of retarded differential equations. Proc. Amer. Math. Soc. 88 (1983), no. 2, 247–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement